# SDR AALA972135

- Difficulty date: November 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1455K
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11467
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 9BG00625100
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, FOUND EMERGENCY OVERWING OVERHEAD EXIT SIGN INOPERATIVE.  REPLACD LIGHT MODULE.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
